Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243752] of Jianfeng Lu

Papers Published

  1. Lu, J; Yang, X, Convergence of frozen Gaussian approximation for high-frequency wave propagation, Communications on Pure & Applied Mathematics, vol. 65 no. 6 (2012), pp. 759-789, ISSN 0010-3640 [doi]
    (last updated on 2017/12/11)

    Abstract:
    The frozen Gaussian approximation provides a highly efficient computational method for high-frequency wave propagation. The derivation of the method is based on asymptotic analysis. In this paper, for general linear strictly hyperbolic systems, we establish the rigorous convergence result for frozen Gaussian approximation. As a byproduct, higher-order frozen Gaussian approximation is developed. © 2011 Wiley Periodicals, Inc.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320